Translator Disclaimer
July, 2020 Dimensions of multi-fan duality algebras
Anton AYZENBERG
J. Math. Soc. Japan 72(3): 777-794 (July, 2020). DOI: 10.2969/jmsj/81688168

Abstract

Given an arbitrary non-zero simplicial cycle and a generic vector coloring of its vertices, there is a way to produce a graded Poincare duality algebra associated with these data. The procedure relies on the theory of volume polynomials and multi-fans. The algebras constructed this way include many important examples: cohomology algebras of toric varieties and quasitoric manifolds, and Gorenstein algebras of triangulated homology manifolds, introduced and studied by Novik and Swartz. In all these examples the dimensions of graded components of such duality algebras do not depend on the vector coloring. It was conjectured that the same holds for any simplicial cycle. We disprove this conjecture by showing that the colors of singular points of the cycle may affect the dimensions. However, the colors of nonsingular points are irrelevant. By using bistellar moves we show that the number of distinct dimension vectors arising on a given 3-dimensional pseudomanifold with isolated singularities is a topological invariant. This invariant is trivial on manifolds, but nontrivial on general pseudomanifolds.

Funding Statement

This work is supported by the Russian Science Foundation under grant 18-71-00009.

Citation

Download Citation

Anton AYZENBERG. "Dimensions of multi-fan duality algebras." J. Math. Soc. Japan 72 (3) 777 - 794, July, 2020. https://doi.org/10.2969/jmsj/81688168

Information

Received: 16 November 2018; Published: July, 2020
First available in Project Euclid: 5 December 2019

zbMATH: 07257210
MathSciNet: MR4125845
Digital Object Identifier: 10.2969/jmsj/81688168

Subjects:
Primary: 05E45

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • July, 2020
Back to Top